# SDR CALA9601247

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING TIP UPPER SURFACE, JUST FORWARD OF PANEL 6641.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
